# SDR QXEA2013052301020

- Difficulty date: May 23, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 5,432 hours, 5,519 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Actuator
- Part number: TCCAPDANIH949B
- Part serial: 446QX2
- Condition: Failed
- Location: Intake Door
- Part time: 2,904 hours, 3,002 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE INTAKE BYPASS DOOR CLOSED (GREEN) LIGHT IMMEDIATELY ILLUMINATED WHEN PUSH BUTTON SWITCH PUSHED OUT.  RETURNED TO FIELD, LANDING UNEVENTFUL.  REPLACED NR 2 ENGINE INTAKE BYPASS DOOR ACTUATOR ASSY IAW AMM 71-61-06-000-801/400-801.  OPS CHECK GOOD.  SWITCH LIGHT OPERATES PROPERLY.  RETURNED TO SERVICE.
